Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Insomnia/jittery/headache From Minoxidil?

Discussion in 'Treatments for Androgenetic Alopecia' started by electra, May 27, 2019.

  1. electra

    electra Established Member

    Joined:
    Sep 25, 2016
    Messages:
    87
    Likes Received:
    15
    Dislikes Received:
    0
    Hi all,
    I'm pretty sensitive to meds. Been trying to use 82F (finasteride/minoxidil topical solution) but I just feel ICK when i put it on...I get tired, then jittery, a little headachy, and it definitely gives me a little insomnia (I also have a sleep disorder and need to snooze during day, sometimes...).

    Anyone feel anything adverse with topical F or M? Thanks.
     
  2. electra

    electra Established Member

    Joined:
    Sep 25, 2016
    Messages:
    87
    Likes Received:
    15
    Dislikes Received:
    0
    Also I get a metallic taste in mouth and lips....
     
  3. eggplant

    eggplant Established Member

    Joined:
    Nov 21, 2014
    Messages:
    145
    Likes Received:
    15
    Dislikes Received:
    0
    I haven't used topical finasteride but I have used topical minoxidil and it gave me headaches, blurred vision, and dizziness.
     

Share This Page